American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C27) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Jian Wu and Jiangong You. Reducibility of slow quasi-periodic linear systems. Proc. Amer. Math. Soc. 141 (2013) 3147-3155.
Abstract, references, and article information   
View Article: PDF

[2] Jan Andres and Denis Pennequin. On the nonexistence of purely Stepanov almost-periodic solutions of ordinary differential equations. Proc. Amer. Math. Soc. 140 (2012) 2825-2834.
Abstract, references, and article information   
View Article: PDF

[3] Hongxiao Hu and Jifa Jiang. Translation-invariant monotone systems II: Almost periodic/automorphic case. Proc. Amer. Math. Soc. 138 (2010) 3997-4007. MR 2679621.
Abstract, references, and article information   
View Article: PDF

[4] Miaomiao Fu and Zhenxin Liu. Square-mean almost automorphic solutions for some stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 3689-3701. MR 2661567.
Abstract, references, and article information   
View Article: PDF

[5] Junxiang Xu and Jiangong You. Persistence of the non-twist torus in nearly integrable hamiltonian systems. Proc. Amer. Math. Soc. 138 (2010) 2385-2395. MR 2607868.
Abstract, references, and article information   
View Article: PDF

[6] Nguyen Van Minh. Corrigendum to ``Katznelson-Tzafriri type theorems for individual solutions of evolution equations''. Proc. Amer. Math. Soc. 138 (2010) 2263-2263. MR 2596067.
Abstract, references, and article information   
View Article: PDF

[7] Wenxian Shen and Xiao-Qiang Zhao. Convergence in almost periodic cooperative systems with a first integral. Proc. Amer. Math. Soc. 133 (2005) 203-212. MR 2085171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zuo Sheng Hu and Angelo B. Mingarelli. On a question in the theory of almost periodic differential equations. Proc. Amer. Math. Soc. 127 (1999) 2665-2670. MR 1485481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mitsuharu Ôtani. Almost periodic solutions of periodic systems governed by subdifferential operators . Proc. Amer. Math. Soc. 123 (1995) 1827-1832. MR 1242102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George Seifert. Almost periodicity in semiflows . Proc. Amer. Math. Soc. 123 (1995) 2895-2899. MR 1301527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christian Bonatti, Jean-Marc Gambaudo, Jean-Marie Lion and Charles Tresser. Wandering domains for infinitely renormalizable diffeomorphisms of the disk . Proc. Amer. Math. Soc. 122 (1994) 1273-1278. MR 1223264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Dzurnak and A. B. Mingarelli. Sturm-Liouville equations with Besicovitch almost-periodicity . Proc. Amer. Math. Soc. 106 (1989) 647-653. MR 938910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shair Ahmad. On almost periodic solutions of the competing species problems . Proc. Amer. Math. Soc. 102 (1988) 855-861. MR 934856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kenneth J. Palmer. Exponential dichotomies for almost periodic equations . Proc. Amer. Math. Soc. 101 (1987) 293-298. MR 902544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James Murdock. Frequency entrainment for almost periodic evolution equations . Proc. Amer. Math. Soc. 96 (1986) 626-628. MR 826492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert E. Vinograd. A projected trace and partwise isometric transformations of almost periodic systems . Proc. Amer. Math. Soc. 86 (1982) 299-304. MR 667293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George Seifert. Almost periodic solutions for a certain class of almost periodic systems . Proc. Amer. Math. Soc. 84 (1982) 47-51. MR 633275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Russell A. Johnson. Two-dimensional, almost periodic linear systems with proximal and recurrent behavior . Proc. Amer. Math. Soc. 82 (1981) 417-422. MR 612732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1